MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number 1458Q/75
Medical Device Problem Codes Low impedance (2285); Capturing Problem (2891)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the left ventricular (lv) lead exhibited low pacing impedance below the lower limit and was also noted to be in high output mode.A sudden pacing impedance drop was also noted in the programmed lv vector.No interventions or changes were reported.The patient's condition was unknown.
 
Event or Problem Description
New information received notes that the pacing impedance of the left ventricular (lv) lead had further decreased.No interventions or changes were performed; the lv lead will continue to be monitored.The patient remained in stable condition.
 
Event or Problem Description
New information received notes that the left ventricular (lv) lead exhibited an acute drop in pacing impedance and recurrent high capture threshold.Programming changes were made to the pacing vectors, and the lv lead was subsequently explanted and replaced.The patient was later discharged.

Brand Name
QUARTET
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24566182
Report Number2017865-2026-05019
Device Sequence Number9606190
Product Code NIK
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number1458Q/75
Device Lot NumberA000003275
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/02/2026
09/08/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/21/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT HF.; OPTISENSE.; RIGHT VENTRICULAR LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale